Previous |  Up |  Next


Title: A note on the almost left and almost right joint spectra of R. Harte (English)
Author: Sołtysiak, Andrzej
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 30
Issue: 2
Year: 1989
Pages: 317-320
Category: math
MSC: 46H05
MSC: 47A10
idZBL: Zbl 0704.46028
idMR: MR1014130
Date available: 2008-06-05T21:38:41Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] Fong C.-K., Soltysiak A.: Existence of a multiplicative functional and joint spectra.Studia Math. 81 (1985), 213-220. MR 0818183
Reference: [2] Harte R. E.: Invertibility and Singularity for Bounded Linear Operators.M. Dekker, Inc., New York and Basel, 1988. Zbl 0636.47001, MR 0920812
Reference: [3] Soltysiak A.: Joint Spectra and Multiplicative Linear Functionals in Non-commutative Banach Algebras.A. Mickiewicz University Press, Poznań, 1988.


Files Size Format View
CommentatMathUnivCarol_030-1989-2_12.pdf 319.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo